The isoperimetric inequality for a pentagon in E 3 and its generalization in E n space

Milada Kočandrlová

Časopis pro pěstování matematiky (1982)

  • Volume: 107, Issue: 2, page 167-174
  • ISSN: 0528-2195

How to cite

top

Kočandrlová, Milada. "The isoperimetric inequality for a pentagon in $E_3 $ and its generalization in $E_n $space." Časopis pro pěstování matematiky 107.2 (1982): 167-174. <http://eudml.org/doc/21484>.

@article{Kočandrlová1982,
author = {Kočandrlová, Milada},
journal = {Časopis pro pěstování matematiky},
keywords = {convex hull; isoperimetric inequalities},
language = {eng},
number = {2},
pages = {167-174},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {The isoperimetric inequality for a pentagon in $E_3 $ and its generalization in $E_n $space},
url = {http://eudml.org/doc/21484},
volume = {107},
year = {1982},
}

TY - JOUR
AU - Kočandrlová, Milada
TI - The isoperimetric inequality for a pentagon in $E_3 $ and its generalization in $E_n $space
JO - Časopis pro pěstování matematiky
PY - 1982
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 107
IS - 2
SP - 167
EP - 174
LA - eng
KW - convex hull; isoperimetric inequalities
UR - http://eudml.org/doc/21484
ER -

References

top
  1. E. Egervary, On the smallest convex cover of a simple arc of space-curve, Publ. math., Debrecen, I (1949), 65-70. (1949) Zbl0038.10201MR0036021
  2. M. G. Krein A. A. Nudeľman, Problem of the Мarkovian moments and the extremum problems, (Russian), Moscow (1973), 137-148. (1973) 
  3. Z. A. Melzak, The isoperimetric problem of the convex hull of a closed space curve, Proc. Аmer. Math. Soc. II (1960), 265-274. (1960) Zbl0129.37401MR0116263
  4. Z. A. Melzak, Existence of periodic solutions, Communic. on pure and appl. math. 20 (1967), 771-774. (1967) Zbl0168.34004MR0214865
  5. Z. A. Melzak, Numerical evaluation of an isoperimetric constant, Math. of computation, 22, No 101 (1968), 188-190. (1968) Zbl0157.52602MR0223976
  6. A. A. Nudeľman, Isoperimetric problems for the convex hulls of polygonal lines and curves in higher-dimensional spaces, (Russian), Math. sb., (N.S) 96 (138) (1973), 294-313, 344. (1973) MR0375090
  7. I. J. Schoenberg, Аn isoperimetric inequality for closed curves convex in even dimensional Euclidean spaces, Аcta Math., 91 (1954), 143-164. (1954) Zbl0056.15705MR0065944

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.